Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: STERILMED, INC.; ARTHROSCOPE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
STERILMED, INC.; ARTHROSCOPE
Model Number
LINC9255
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
07/14/2020
Type of Reportable Event
Malfunction
Event or Problem Description
The sterilmed shaver blade broke during an orthopedic procedure.As a result, a new shaver was opened to complete the original intended procedure.
New Search
Submit an Adverse Event Report
Brand Name
NA
Common Device Name
ARTHROSCOPE
Manufacturer
(Section D)
STERILMED, INC.
11400 73rd ave n ste 100
maple grove MN 55369
MDR Report Key
10390171
Report Number
10390171
Device Sequence Number
17061056
Product Code
HRX
UDI-Device Identifier
10888551000222
UDI-Public
(01)10888551000222
Combination Product (Y/N)
N
Initial Reporter State
UT
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
07/27/2020
Report Date
(Section F)
07/27/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
LINC9255
Device Catalogue Number
LINC9255
Device Lot Number
2117891
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
08/11/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
08/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Patient Weight
103
Date Report Sent to FDA
07/27/2020